# SDR UPS04241790

- Difficulty date: January 29, 2004
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N918UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19008
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH EMERGENCY EXIT LIGHTS ARE INOPERATIVE.  REPLACED BATTERIES, OPS CHECK'S NORMAL.
